| Model Number |
CQ7568 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported material frayed.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cq7568 pta balloon dilatation catheter allegedly experienced material frayed.The information was received from one source.One patient was involved with no reported patient injury.Age, weight and gender were not provided.